# SDR UALA2010120104423

- Difficulty date: December 1, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 37,272 hours, 4,544 cycles
- Engine: Pwa PW4090
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 38762112
- Condition: Faulty
- Location: Apu Oil Quantity
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"APU OIL QTY" STATUS MESSAGE SHOWS ON POWER UP.  MAT SHOW MESSAGE 49-12860 ACTIVE. EICAS APU OIL QUANTITY INDICATION BLANK, TRIED TO CLEAN OIL QTY SENSOR, NO HELP. APU OIL QUANTITY CHECKED BY SIGHT GAUGE. SHOWS FULL IAW MEL. PN: 295-0002. ALSO O-RING 362-2029. RECONNECTED CONNECTOR PLUG AT FIREWALL BUT NO HELP AND QTY IND BLANK. CHECKED OIL QTY BY SIGHT GAUGE FOUND FULL. LM INFO: SENSOR 295-0002 ON AOG W3742. O-RING 362-2029 ON AOG E5000, FLT 6921-30.  REPLACED OIL QUANTITY SENSOR.
